# SDR 2012F00180

- Difficulty date: August 31, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 214745
- Condition: Unreliable
- Location: Zone 700
- Part time: 1,200 hours, 644 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCING ADJUSTER PIN COMPONENT FAILURE THAT INCLUDES EJECTION OF ADJUSTER PIN HOUSING, PIN AND NUT FROM BRAKE ASSY. CLIP THAT RETAINS ADJUSTER PIN AND NOTED BY OPERATOR TO BE MISSING AND POSSIBLY CONTRIBUTED TO PIN FAILURE ON FOUR SPECIFIC SERIALIZED BRAKE ASSEMBLIES.
